# SDR DALA1235270686

- Difficulty date: June 1, 2012
- Submitted: June 5, 2012
- Operation: Air carrier
- Aircraft: N686DA
- Make and model: Boeing 757232
- Aircraft serial: 27589
- Aircraft time: 49,848 hours, 22,117 cycles
- System (JASC): 2120 · Air Distribution System
- Part: Unknown
- Condition: Odor
- Location: Cabin
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: D

## Discrepancy

AFT FLIGHT ATTENDANT REPORTED ELECTRICAL SMOKE SMELL IN CABIN.  RETURNED TO GATE.  INSPECTED AFT GALLEY, LAV, AND CABIN AREA ALL COMPONENTS OP OK AND NO SMELL ON ARRIVAL.  SUSPECT EXHAUST IN AC SYSTEM, AIRCRAFT WAS OK FOR SERVICE.
